Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On steroids for severe gastro. Severe stomach pain, nausea, white fingers after going off steroid. Reasons ?

My partner was admitted to hosptal back in oct with sever gastro which lasted 18 days, after extensive tests they found his bowel was inflamed, and was told that his body was rejecting his bowel, much like a transplant patient might experiene, he was put on a course of steriods, which eased the problem but he has never really felt completley better, over the xmas break he had to come off the steriods, but only after a week of doing so got ill again, he was taken back to hospital by ambo and after a ct scan was done much to the docs surprise his bowel was normal, he has lost 20 kilos unable to use his bowel for the past 5 days, has extreme stomach pain, high temp, fever, sweating, lack of appetite , white fingers and extreme nausea , they did perform blood tests and found that his white blood cell count is through the roof? but cant give us any answers yet?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
ONE OF FOOD SUSTANCE PROTEIN IS REACTIN WITH BODY PROTEIN AND BOWEL
IT CAN BE WHEAT MILK OR POTATO O OTHER
GET ALLERY DOCTOR CONSULTATION WHO WILL GET BLOOD SERUM TEST TO FIND SPECIFIC ANTIBODIES FOR MILK WHEAT POTAT CHANA AND OTHER FOOD YOU USE DAILY
WITHDRAW FOODS YOU GET IN TEST YOU WILL BE OK IN FEW WK
TILL USE NO PROTEIN HIFG FIBER HIH FLUIDS
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor